Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Trileptal is pooping-out on me. SLS

Posted by 4WD on July 13, 2005, at 22:17:15

In reply to Re: Trileptal is pooping-out on me. 4WD, posted by SLS on July 12, 2005, at 10:11:11

> Hi Marsha.
>
> > Scott, I am so sorry. I will redirect my praying to the mifepristone trial.
>
> Thank you.
>
> > Have you ever had a period of being off all meds?
>
> Not in a very long time.
>
> > I know you've said your depression isn't the deep sad kind, more of a constant dysthymia and psychomotor and cognitive slowing.
>
> It is really more of a severe depression than a moderate dysthymia. Loss of interest and motivation, loss of mental and physical energy, impaired memory, cognitive slowing, psychomotor retardation and anhedonia predominate. There is very little dysphoria, melancholy, sadness, or depressed mood.
>
> > What if you stopped everything (except maybe a mood stabilizer) for a few weeks and then restarted a trial of Parnate and desipramine?
>
> I think I would need more than just a few weeks off of medication to bring about a renewed responsivity.
>
> > Might it work again after a break? Or retry Nardil after a break?
>
> I'll tell you what - I think I'm going to think more seriously about doing this. Perhaps if I can tickle the brain often enough in a relatively short period of time, I would gain some responsivity. I will probably wait until I get through the mifepristone trial and perhaps Keppra.
>
> > Or even try Symbyax? What did Zyprexa do for you? Anything?
>
> Here's another one: The addition of Zyprexa to Parnate yielded an improvement that lasted for about a week. In fact, I was almost hypomanic there for awhile. The response plateaued and then faded by the end of the second week.
>
> Thanks, Marsha. I appreciate the time and energy you spend thinking about my case. I find your ideas worth pursuing.
>

Thanks, Scott. I guess most people on this board want you to get well.

I've often thought about taking a break from meds. Kind of the idea that if my brain were without meds for a while and then I whacked it with meds again it might be so "surprised" that it would respond properly. Sometimes I feel like I've tried so many things and combinations of things one after another, it (my brain) might be just kind of wondering what the heck is going on and unable to gain any kind of equilibrium.

I don't know.

I'm stopping the Lamictal. For the last week I've been getting killer headaches every afternoon. I know it's from the Lamictal - I never get headaches and these are severe enough that even 800mg of ibuprofen doesn't touch them. And I'm still on only 25mg of Lamictal. I can't even imagine being on 100 or 200mg.

Good luck on the mifepristone trial.

Marsha


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:4WD thread:520955
URL: http://www.dr-bob.org/babble/20050713/msgs/527343.html